# SDR DALA2022091406125

- Difficulty date: September 9, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,497 hours, 15,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 CREW REST BATTERY NEEDS REPLACED. CORRECTIVE ACTION: REMOVED AND REPLACED CREW REST BATTERY REF B767-3AMM33-51. OPS CK GOOD. (9306638)
